# SDR SWIA202055332

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: SH670390631
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSALGE FAIRING SUPPORT STRUCTURE, MACHINED TEE ATTACHMENT ANGLE CORRODED AT STGR 27 BETWEEN FS 629 AND FS 661.  C-CHECK RO 1/6/2021.  COMPLIED WITH REPLACEMENT FWD WING TO FUSELAGE FAIRING SUPPORT STRUCTRUE, MACHINED TEE ATTACHMENT ANGLE AT STGR 27 BETWEEN FS 629 AND FS 661, IAW CRJ 700 SRM 51-25-01-001-001-A01.  SEE CONTINUE CARD FOR WORK PERFORMED.
